Discontinuous Galerkin methods for the linear Schrödinger equation in non-cylindrical domains

Antonopoulou, D. C. and Plexousakis, M. (2010) Discontinuous Galerkin methods for the linear Schrödinger equation in non-cylindrical domains. Numerische Mathematik, 115 (4). pp. 585-608. ISSN 0029-599X

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s00211-010-0296-5
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Sep 2011 15:14
Last Modified: 05 Sep 2011 15:14
URI: http://preprints.acmac.uoc.gr/id/eprint/11

Actions (login required)

View Item View Item